# SDR SWAA2023060957183

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 52,268 hours, 31,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT @ ROW 16DEF; 18DEF; & R2 DOOR.<[01] REMOVED AND REPLACED AFT R/H EMERGENCY BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
